SOME TIME-DISCRETE MODELS DERIVED FROM ODE FOR SINGLE-SPECIES POPULATION DYNAMICS : LESLIE'S IDEA REVISITED

この論文をさがす

著者

    • SENO HIROMI
    • DEPARTMENT OF MATHEMATICAL AND LIFE SCIENCES, GRADUATE SCHOOL OF SCIENCE, HIROSHIMA UNIVERSITY

収録刊行物

  • Scientiae Mathematicae japonicae

    Scientiae Mathematicae japonicae 58(2), 389-398, 2003-09-01

参考文献:  11件中 1-11件 を表示

各種コード

  • NII論文ID(NAID)
    10012511565
  • NII書誌ID(NCID)
    AA1150654X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    13460862
  • データ提供元
    CJP書誌 
ページトップへ